Authors: V V Akimenko I I Sugonyak
Publish Date: 2008/08/15
Volume: 44, Issue: 4, Pages: 564-574
Abstract
A model of competitive innovation diffusion is considered The model is based on the LotkaVolterra system and an initialboundary problem for a system of quasilinear parabolic equations The maximum principle is proved for the problem of diffusion of two competitive innovations and sufficient conditions of existence of optimum control are obtained for the system A numerical algorithm is constructed for solving optimum control problems and numerical results for a model example are presented
Keywords: